# SDR SWAA2022092074521

- Difficulty date: September 16, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N8730Q
- Make and model: Boeing 737-8
- Aircraft serial: 37042
- Aircraft time: 5,476 hours, 2,500 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Fwd Service Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORT FORWARD SERVICE DOOR SLIDE HAS EXCESS MATERIAL UNDER SLIDE COVERING / [01] PERFORMED ESCAPE SLIDE PACK CHECK IAW AMM 25-66-01-200-802 NO DEFECTS NOTED
